Mostrando recursos 1 - 7 de 7

  1. On a system of nonhomogeneous components sharing a common frailty

    Ling, Xiaoliang; Zhao, Peng; Li, Xiaohu; 李效虎
    The components of a reliability system subjected to a common random environment usually have dependent lifetimes. This paper studies the stochastic properties of such a system with lifetimes of the components following multivariate frailty models and multivariate mixed proportional reversed hazard rate (PRHR) models, respectively. Through doing stochastic comparison, we devote to throwing a new light on how the random environment affects the number of working components of a reliability system and on assessing the performance of a k-out-of-n system. (C) 2012 Elsevier B.V. All rights reserved.

  2. Global existence and optimal L-2 decay rate for the strong solutions to the compressible fluid models of Korteweg type

    Tan, Zhong; 谭忠; Wang, Huaqiao; Xu, Jiankai
    In this paper, we consider the compressible Navier-Stokes-Korteweg system that models the motions of the compressible isothermal viscous capillary fluids. We prove the global existence of a strong solution to the compressible Navier-Stokes-Korteweg system when the initial perturbation lips parallel to rho(0) - (rho) over cap parallel to(H2) + parallel to u(0)parallel to(H1) is small. Furthermore, if the L-1 norm of the initial perturbation is finite, we can obtain the optimal L-2 decay rates. (C) 2012 Elsevier Inc. All rights reserved.

  3. On superlinear p(x)-Laplacian problems without Ambrosetti and Rabinowitz condition

    Tan, Zhong; 谭忠; Fang, Fei
    In this paper, we consider the p(x)-Laplacian equations on the bounded domain. The nonlinearity is superlinear but does not satisfy the usual Ambrosetti-Rabinowitz condition near infinity, or its dual version near zero. Existence and multiplicity results are obtained via Morse theory and modified functional methods. In a sense, we expand a recent result of Gasinski and Papageorgiou [L. Gasinski, N.S. Papageorgiou, Anisotropic nonlinear Neumann problems, Calc. Var. Partial Differential Equations 42 (2011) 323-354]. (C) 2012 Elsevier Ltd. All rights reserved.

  4. Symmetric Tridiagonal Inverse Quadratic Eigenvalue Problems With Partial Eigendata

    Zheng-Jian Bai; 白正简
    Introduction Tridiagonal Inverse Quadratic Eigenvalue Problems Our Work Concluding Remarks

  5. Optimization Approaches for Inverse Quadratic Eigenvalue Problems

    Zheng-Jian Bai; 白正简
    Introduction Main Problems(Our approaches,Main results,Numerical experiments) Concluding Remarks

  6. An Numerical Approach to Robust Partial Quadratic Eigenvalue Assignment in Second-Order Control Systems

    Zheng-Jian Bai; 白正简
    Active Vibration Control Quadratic Eigenvalue Assignment Problem Minimization Norm and Robust PQEAP Existing Methods Our Work

  7. A Dual Optimization Approach to Inverse Eigenvalue Problems with Partial Eigenstructure

    Zheng-Jian Bai; 白正简
    Introduction Main Problem Our approach Main results Numerical expriments

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.